# SDR 03337664

- Difficulty date: December 3, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N664BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7528
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P724
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING OPERATION OF THE AIRCRAFT THE LAVATORY SMOKE MESSAGE WAS PRESENT INTERMITTENTLLY ON THE FLIGHT DISPLAYS.
